Discussions By Condition: Endocrine conditions

Anyone gained weight after going off the pill?

Posted In: Endocrine conditions 0 Replies
  • Posted By: jennynye
  • July 24, 2007
  • 02:14 AM

I am 27 years old. I was on the pill for about 10 years. When I went off, I GAINED 12 lbs almost instantly. My diet and exercise had not changed. I didn't get a period for about 3 months, so I kept waiting for my hormones to normalize. After 6 months of being a size larger than normal, I decided to go back on the pill - nothing has changed so far (after a month). I'm going to an endocrinologist to sort this out, but other than hormonal changes, there is no reason for me to have gained this much weight overnight. Has anyone else experienced this?


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?